Zero cycles on surfaces with p g = 0

S. Bloch; A. Kas; D. Lieberman

Compositio Mathematica (1976)

  • Volume: 33, Issue: 2, page 135-145
  • ISSN: 0010-437X

How to cite


Bloch, S., Kas, A., and Lieberman, D.. "Zero cycles on surfaces with $p_g = 0$." Compositio Mathematica 33.2 (1976): 135-145. <>.

author = {Bloch, S., Kas, A., Lieberman, D.},
journal = {Compositio Mathematica},
language = {eng},
number = {2},
pages = {135-145},
publisher = {Noordhoff International Publishing},
title = {Zero cycles on surfaces with $p_g = 0$},
url = {},
volume = {33},
year = {1976},

AU - Bloch, S.
AU - Kas, A.
AU - Lieberman, D.
TI - Zero cycles on surfaces with $p_g = 0$
JO - Compositio Mathematica
PY - 1976
PB - Noordhoff International Publishing
VL - 33
IS - 2
SP - 135
EP - 145
LA - eng
UR -
ER -


  1. [1] K. Kodaira: On Compact Analytic surfaces II, III. Ann. of Math. (2) 77 (1963) 563-626, 78 (1963) 1-40. Zbl0171.19601MR184257
  2. [2] K. Kodaira: On the structure of compact complex analytic surfaces IV. Amer. J. Math.90 (1968) 1048-1066. Zbl0193.37702MR239114
  3. [3] D. Mumford: Rational equivalence of zero cycles on surfaces. J. Math. Kyoto9 (1969) 195-204. Zbl0184.46603MR249428
  4. [4] A.A. Roitman: (a) Rational equivalence of zero cycles. Math. USSR Sbornik, 18 (1972) 571-588.(b) Ruledness of an algebraic surface with finite dimensional nonzero group of classes of zero dimensional cycles of degree zero modulo rational equivalence. Funct. Anal. i Pril.8 (1974) 88-89. Zbl0337.14027MR463165
  5. [5] I. R ŠAFAREVIC, et al.: Algebraic surfaces. Proc. Steklov Inst. Math.75 (1965). MR215850
  6. [6] P. Samuel: Relations d'équivalence en géometrie algébrique. Proc. Int. Congress Math.1958, 470-487. Zbl0119.36901MR116010
  7. [7] S. Bloch: K2 or artinian Q-algebras with application to algebraic cycles. Communications in Algebra. (To appear). Zbl0327.14002
  8. [8] O. Zariski: Algebraic Surfaces, Appendix by D. Mumford to the second supplemented edition. Ergeb. du Math.61 (1971). Zbl0219.14020MR469915
  9. [9] D. Mumford: Abelian Varieties. Oxford University Press (1970). Zbl0223.14022MR282985

Citations in EuDML Documents

  1. Sergey Gorchinskiy, Vladimir Guletskiĭ, Transcendence degree of zero-cycles and the structure of Chow motives
  2. Marc N. Levine, V. Srinivas, Zero cycles on certain singular elliptic surfaces
  3. V. Srinivas, Indecomposable projective modules on affine domains
  4. Chad Schoen, On Hodge structures and non-representability of Chow groups
  5. Yves André, Motifs de dimension finie
  6. Claire Voisin, Sur les zéro-cycles de certaines hypersurfaces munies d'un automorphisme
  7. Antoine Chambert-loir, Points rationnels et groupes fondamentaux : applications de la cohomologie p -adique

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.